Controllability and Relaxation in Banach Spaces
Mathematica balkanica, Tome 19 (2005) no. 1-2, p. 175
Cet article a éte moissonné depuis la source Mathematicac Balkanica website
@article{MABA_2005_19_1-2_a18,
author = {Marian Muresan},
title = {Controllability and {Relaxation} in {Banach} {Spaces}},
journal = {Mathematica balkanica},
pages = {175},
year = {2005},
volume = {19},
number = {1-2},
url = {http://geodesic.mathdoc.fr/item/MABA_2005_19_1-2_a18/}
}
Marian Muresan. Controllability and Relaxation in Banach Spaces. Mathematica balkanica, Tome 19 (2005) no. 1-2, p. 175. http://geodesic.mathdoc.fr/item/MABA_2005_19_1-2_a18/